MAUDE Adverse Event Report: INTERA ONCOLOGY, INC INTERA 3000 HEPATIC ARTERY INFUSION PUMP OR PREP KIT

INTERA ONCOLOGY, INC INTERA 3000 HEPATIC ARTERY INFUSION PUMP OR PREP KIT
Model Number AP-07004
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history review was performed and confirmed this device met manufacturing specifications prior to distribution.There was one manufacturing deviation.However, the lone deviation did not contribute to the reported event.On september 5, 2025, intera oncology shipped a return kit to the physician office to retrieve the actual device for examination.To date, the device has not been returned.Therefore, once we receive the device and it's evaluated, a supplemental report will be submitted.
 
Event or Problem Description
Intera oncology received a report from a physician that during pump preparation, the pump was filled with 5ml's, the scrub tech noticed a leak between the needle and tubing.An intera oncology representative instructed the physician to clamp the center of the tubing, but the leak continued, likely from the 5ml's in the pump pushing back.Our representative instructed the physician to pull the needle out of the pump and tighten the connection as hard as she could with her hands.She did then insert the needle back in the pump, the leak continued.Our representative then instructed the physician to pull the needle from the pump and use some hemostats to fully secure the connection.After this there was no more leaking at the connection.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A device history review was performed and confirmed this device met manufacturing specifications prior to distribution.There was one manufacturing deviation.However, the lone deviation did not contribute to the reported event.The tubing was returned to intera oncology headquarter for investigation.The complaint investigator connected the tubing to an r&d refill needle in lab and filled an r&d pump with 30ml of water.The operator then emptied the pump.This was repeated twice and there was no leakage observed.The failure could not be repeated.

Brand Name
INTERA 3000 HEPATIC ARTERY INFUSION PUMP OR PREP KIT
Common Device Name
OR PREP KIT
Manufacturer (Section D)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer (Section G)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer Contact
jesus matos
180 wells avenue
suite 300a
newton, MA 02459
MDR Report Key23043343
Report Number3015537318-2025-00087
Device Sequence Number9477266
Product Code PTI
UDI-Device Identifier00850014110154
UDI-Public00850014110154
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K211121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberAP-07004
Device Catalogue NumberAP07004
Device Lot Number24G303CT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer10/31/2025
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown